MathSciNet Relay Station
MathSciNet bibliographic data
MR3296103 26D15 (47G10)
Persson, L.-E.; Shambilova, G. E.; Stepanov, V. D. Hardy-type inequalities on the weighted cones of quasi-concave functions. Banach J. Math. Anal. 9 (2015), no. 2, 21–34.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement